That depends on how bad. If it's similar to what you'd get with your period, then it's likely to be fine, but if it's worse, then you need to see a doctor immediately.
I suggest you do some research on this drug, if you haven't already. There's a lot you need to know about it, before putting it into your body.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I got my shot may 3rd and I was fine until June 11 I started spotting, stomach pains?
Posted 16 Jul 2013 • 1 answer
Posted 11 Dec 2013 • 2 answers
Posted 28 Dec 2014 • 1 answer
Okay so I just got back on the depo shot and next month Im supposed to get my 2nd shot but ive been?
Posted 18 Feb 2016 • 1 answer
Posted 8 Mar 2017 • 1 answer